Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 40 of 60 found articles
 
 
  On the Metric Dimension of Join of a Graph with Empty Graph(O p )
 
 
Title: On the Metric Dimension of Join of a Graph with Empty Graph(O p )
Author: Shahida, A.T.
Sunitha, M.S.
Appeared in: Electronic notes in discrete mathematics
Paging: Volume 63 (2017) nr. C pages 435-445
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 40 of 60 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands